# SDR FDEA200902060476

- Difficulty date: February 6, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,588 hours, 30,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184207
- Condition: Cracked
- Location: Bs 311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON FWD ENTRY DOOR HINGE CUT OUT BODY SKIN EDGE RADII, LOWER HINGE.  REPAIRED CRACKS IAW EO 7-5330-7-2345F PART 2.
